# SDR DALA2023122710616

- Difficulty date: December 21, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,394 hours, 19,632 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 EXTERNAL POWER SERVICE BAY FOUND CORROSION. CORRECTIVE ACTION: MEASURED THE CORROSION BLENDED AREA, ORIGINAL THICKNESS:0.090", MIN REMAINING THICKNESS:0.081" AS PER PRI614236-14 REV ORIGINAL. THE PRI614236-14 REV ORIGINAL COPARED AND COPLIED WITH ERA614236-14 REV ORIGINAL. (0119763)
